# SDR SIMA200727407

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,598 hours, 12,964 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 11700000008
- Part serial: 0068
- Condition: Damaged
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION AND LIFT OFF GEAR WOULD NOT RETRACT AT THE SAME TIME GOT EICAS MESSAGE OF 'AIR GROUND FAILED'.  RETURNED TO SFO AND MADE FLAPS 45 LANDING AT 0-50FPM SINC RATE AND 38270 POUND GROSS WEIGHT.  SFP TO LAX.  REMOVED AND REPLACED NOSE LANDING GEAR IAW EMB MM 32-20-01 OPS CHECK GOOD AIRCRAFT RETURNED TO SERVICE
